Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 2, 2012, 3:16 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2012, 3:16 PM CST (21:16 UTC)
- Expired
- Jan 3, 2012, 9:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
969 WHUS73 KMKX 022116 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CST MON JAN 2 2012 ...BRISK NORTHWEST WINDS AND HIGH WAVES THROUGH TUESDAY MORNING... .NORTHWEST WINDS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS EARLY TUESDAY MORNING AS LOW PRESSURE EXITS THE REGION AND HIGH PRESSURE BUILDS INTO THE UPPER GREAT LAKES. WAVES WILL TAKE A LITTLE LONGER TO SUBSIDE...WITH AREAS NORTH OF MILWAUKEE SUBSIDING BELOW 4 FEET EARLIER THAN AREAS SOUTH OF THERE. LMZ643-644-030530- /O.CAN.KMKX.GL.W.0001.000000T0000Z-120102T2200Z/ /O.NEW.KMKX.SC.Y.0001.120102T2116Z-120103T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 316 PM CST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH WIND GUSTS TO 30 KNOTS IN THE EVENING...DIMINISHING TO 10 TO 20 KNOTS EARLY TUESDAY MORNING. * WAVES: WAVES 4 TO 7 FEET SUBSIDING TO 3 TO 4 FEET EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-030530- /O.CAN.KMKX.GL.W.0001.000000T0000Z-120102T2200Z/ /O.NEW.KMKX.SC.Y.0001.120102T2116Z-120103T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CST MON JAN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH WIND GUSTS TO 30 KNOTS IN THE EVENING...DIMINISHING TO 15 TO 20 KNOTS EARLY TUESDAY MORNING. * WAVES: 5 TO 8 FEET SUBSIDING TO 4 TO 7 FEET EARLY TUESDAY MORNING...AND 3 TO 4 FEET EARLY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
4 follow-up statements
621 WHUS73 KMKX 030333 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 PM CST MON JAN 2 2012 ...BRISK NORTHWEST WINDS AND HIGH WAVES THROUGH TUESDAY MORNING... .NORTHWEST WINDS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS EARLY TUESDAY MORNING AS LOW PRESSURE EXITS THE REGION AND HIGH PRESSURE BUILDS INTO THE UPPER GREAT LAKES. WAVES WILL TAKE A LITTLE LONGER TO SUBSIDE...WITH AREAS NORTH OF MILWAUKEE SUBSIDING BELOW 4 FEET EARLIER THAN AREAS TO THE SOUTH. LMZ643-644-031000- /O.CON.KMKX.SC.Y.0001.000000T0000Z-120103T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 933 PM CST MON JAN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS EARLY TUESDAY MORNING. * WAVES: WAVES 4 TO 7 FEET SUBSIDING TO 3 TO 4 FEET EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-031145- /O.CON.KMKX.SC.Y.0001.000000T0000Z-120103T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 PM CST MON JAN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH WIND GUSTS TO 30 KNOTS LATE IN THE EVENING...DIMINISHING TO 10 TO 20 KNOTS EARLY TUESDAY MORNING. * WAVES: 5 TO 8 FEET SUBSIDING TO 4 TO 7 FEET EARLY TUESDAY MORNING...AND 3 TO 4 FEET EARLY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
175 WHUS73 KMKX 030847 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 AM CST TUE JAN 3 2012 ...NORTHWEST WINDS DIMINISHING THIS MORNING... .NORTHWEST WINDS WILL GRADUALLY DIMINISH TO 10 TO 15 KNOTS THIS MORNING AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. WAVES WILL TAKE A LITTLE LONGER TO SUBSIDE...ESPECIALLY TOWARDS OPEN WATERS. LMZ645-646-031500- /O.EXT.KMKX.SC.Y.0001.000000T0000Z-120103T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 247 AM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS THIS MORNING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET NY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-031000- /O.CON.KMKX.SC.Y.0001.000000T0000Z-120103T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 247 AM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING. * WINDS: NORTHWEST 10 TO 20 KNOTS...DIMINISHING TO 10 TO 15 KNOTS THIS MORNING. * WAVES: WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
004 WHUS73 KMKX 031005 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 AM CST TUE JAN 3 2012 ...NORTHWEST WINDS DIMINISHING THIS MORNING... .NORTHWEST WINDS WILL GRADUALLY DIMINISH TO 10 TO 15 KNOTS THIS MORNING AS HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES. WAVES WILL TAKE A LITTLE LONGER TO SUBSIDE...ESPECIALLY TOWARDS OPEN WATERS. LMZ643-644-031115- /O.EXP.KMKX.SC.Y.0001.000000T0000Z-120103T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 405 AM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. ALTHOUGH WINDS HAVE DIMINISHED...WAVES WILL STILL BE NEAR 4 FEET EARLY THIS MORNING...ESPECIALLY TOWARD OPEN WATERS. $$ LMZ645-646-031500- /O.CON.KMKX.SC.Y.0001.000000T0000Z-120103T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 AM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS THIS MORNING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET NY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
802 WHUS73 KMKX 031504 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 AM CST TUE JAN 3 2012 ...WAVES CONTINUE TO SUBSIDE... .LIGHTER OFFSHORE WINDS THIS MORNING HAVE ALLOWED WAVES TO CONTINUE TO SUBSIDE. SOUTHERLY WINDS WILL PICK UP THIS EVENING...AND MAY RESULT IN THE ISSUANCE OF ANOTHER SMALL CRAFT ADVISORY FOR THE EVENING AND EARLY OVERNIGHT HOURS. LMZ645-646-031615- /O.EXP.KMKX.SC.Y.0001.000000T0000Z-120103T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 904 AM CST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WAVES HAVE GENERALLY SUBSIDED BELOW 4 FEET ACROSS THE NEARSHORE WATERS...THUS THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 2:38 PM CST, 38 minutes earlier.
Area forecast discussion, Jan 2, 2:38 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
238 PM CST MON JAN 2 2012
.TONIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH.
SCATTERED FLURRIES WILL FINALLY DIMINISH LATE THIS AFTERNOON AS
CLOUDS DISAPPEAR. AREA OF WEAK VORTICITY ADVECTION IS MOVING OFF TO
THE SOUTH AND EAST AS 500MB TROUGH AND 504-507 DM THICKNESS TROUGH
SHIFT EAST. CLOUDS DUE TO STEEP LOW LEVEL LAPSE RATES AND LINGERING
MOISTURE WILL QUICKLY DISSIPATE WITH THE COOLING SURFACE
TEMPERATURES AND DRIER AIR MOVING IN AFTER DARK.
THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER QUEBEC AND HIGH
PRESSURE PUSHING INTO THE UPPER MIDWEST REMAINS TIGHT THROUGH THIS
AFTERNOON...BUT WILL RELAX OVER SOUTHERN WI THIS EVENING. THE HIGH
PRESSURE RIDGE WILL BE OVERHEAD BETWEEN 12Z AND 18Z TUESDAY.
UPSTREAM OBS AND VISIBLE SATELLITE SHOW THE AREA UNDER HIGH PRESSURE
WITH CLEAR SKIES WITH A FEW CIRRUS STREAMING ACROSS.
WITH SKIES CLEARING QUICKLY AND THERMAL TROUGH JUST
EXITING...TEMPERATURES WILL FALL STEADILY THIS EVENING AND QUICKLY
OVERNIGHT...BOTTOMING OUT IN THE SINGLE DIGITS ACROSS MOST OF THE
FORECAST AREA. WENT WITH MIN TEMPS CLOSE TO NAM MOS GUIDANCE...WHICH
WERE A LITTLE COOLER THAN THE GFS MOS.
IF THE CIRRUS UPSTREAM GET INTO THE AREA TOO QUICKLY...FCST MIN
TEMPS WILL BE TOO COLD...BUT ANTICIPATING A QUICKER WARMING TUE
MORNING AFTER 12Z WITH THE CIRRUS ARRIVING. TEMPS SHOULD REBOUND
INTO THE LOW/MID 20S...WARMEST IN SOUTH CENTRAL WI...BY TUE
AFTERNOON WITH RETURN FLOW AND WARMING 850MB TEMPS AROUND THE HIGH.
.TUESDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.
A LITTLE CLIPPER SHORT WAVE IS STILL FORECAST TO DROP INTO THE
GREAT LAKES WEDNESDAY NIGHT. THE NEW MODEL RUNS LOOK EVEN DRIER
WITH THIS SYSTEM...KEEPING ANY QPF WELL TO THE NORTH AND NORTHEAST
OF THE AREA. THE COLUMN NEVER SATURATES ENOUGH IN SYNC WITH THE
BEST FORCING. DON/T SEE MUCH REASON TO HANG ONTO THE SLIGHT CHANCE
ACROSS THE NORTHEAST CWA...SO BACKED OFF TO SOME SCATTERED FLURRIES
THERE INSTEAD.
.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS HIGH.
LOOKS LIKE A VERY QUIET EXTENDED FORECAST THIS WEEK. THE UPPER
FLOW IS STILL FORECAST TO GO FROM THE CURRENT AMPLIFIED NORTHWEST
FLOW TO MORE OF A FAST ZONAL FLOW WITH RISING HEIGHTS. THE FIRST
TASTE OF THE WARM ADVECTION COMES ON WEDNESDAY WITH HIGHS GETTING
INTO THE LOWER AND MID 30S. WE HAVE SOME SNOW COVER ACROSS THE
EASTERN CWA THAT WILL HAVE TO MELT BEFORE WE CAN GET MUCH ABOVE
FREEZING THERE. THE THURSDAY TEMP PROFILE IS LOOKING FAVORABLE FOR
SOME LOW 40S ACROSS THE FAR SOUTH AND SOUTHWEST...BUT THE
NORTHEAST CWA SHOULD STILL BE TEMPERED BY THE MINOR SNOW
PACK...KEEPING ANY REAL WARMING ABOVE THE LOW LEVEL INVERSION.
CLOUD COVER IS A BIT QUESTIONABLE FOR THURSDAY AS WELL...MORE
CLOUDS WOULD LIMIT MIXING POTENTIAL. FRIDAY IS STILL LOOKING LIKE
A WARM DAY FOR EARLY JANUARY. HIGHS WILL BE PUSHING LOWER TO MID
40S MOST PLACES...EVEN IN THE NORTHEAST FORECAST AREA WHERE THE
SNOW COVER SHOULD HAVE ALREADY MELTED.
.SATURDAY AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.
LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE NORTHERN GREAT
LAKES...DRAGGING A DRY COLD FRONT THROUGH THE AREA BY SATURDAY.
TEMPS FALL OFF FROM THE 15 DEGREES ABOVE NORMAL LEVELS ON FRIDAY TO
SOMETHING CLOSER TO 5 DEGREES ABOVE NORMAL BY SUNDAY. NOT TOO
SHABBY.
&&
.AVIATION/00Z TAFS/...
FLURRIES ENDING THIS EVENING AS VORTICITY ADVECTION AND THERMAL
TROUGH SHIFT EAST OF THE AREA. SKIES WILL CLEAR PRETTY QUICKLY THIS
EVENING...ESPECIALLY FROM MADISON AND WEST AS DRY AIR MOVES IN. NOT
EXPECTING SOUTHEAST WI TO HAVE CLOUDS LINGERING TOO MUCH BEYOND 9
PM. CIGS WILL PRIMARILY BE 3500-4000 FOOT VFR CATEGORY UNTIL CLOUDS
SCATTER OUT AROUND SUNSET. HOWEVER...MVFR CIGS/VSBYS POSSIBLE WITHIN
SNOW SHOWERS.
PRESSURE GRADIENT ACROSS SOUTHERN WI WILL FINALLY WEAKEN AS A HIGH
PRESSURE RIDGE APPROACHES. WINDS WILL DIMINISH THROUGH THE EVENING
AND BECOME LIGHT TOWARD TUESDAY MORNING. THE HIGH PRESSURE RIDGE
WILL BE OVERHEAD DURING THE MORNING HOURS ON TUESDAY. THEN
INCREASING SOUTHERLY WINDS WILL BRING WARMER AIR TO THE AREA TUE
AFTERNOON/TUE NIGHT. HIGH CIRRUS CLOUDS WILL PRECEDE MID CLOUDS WITH
THE PASSAGE OF THE NEXT LOW PRESSURE TROUGH TUE NIGHT.
CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE SINGLE DIGITS IN MOST AREAS OVERNIGHT.
&&
.MARINE...
DOWNGRADING TO A SMALL CRAFT ADVISORY THIS AFTERNOON AS THE PRESSURE
GRADIENT CONTINUES TO WEAKEN AND WINDS DIMINISH TO 10 TO 20 KNOTS
LATE TONIGHT. WAVES EXPECTED TO FALL BELOW CRITERIA NORTH OF
MILWAUKEE EARLY TUESDAY MORNING...BUT THE HIGHER WAVES SOUTH OF
THERE WILL TAKE LONGER...ESTIMATED NOON TUESDAY...TO SUBSIDE.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL NOON CST TUESDAY FOR LMZ645-646.
SMALL CRAFT ADVISORY UNTIL 4 AM CST TUESDAY FOR LMZ643-644.
&&
TONIGHT/TUESDAY AND AVIATION/MARINE...MRC
TUESDAY NIGHT THROUGH MONDAY...DAVISHazardous weather outlook, Jan 2, 3:15 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CST MON JAN 2 2012 WIZ046-047-051-052-056>060-062>072-031015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CST MON JAN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED THIS WEEK. LMZ643>646-031015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CST MON JAN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE PERSISTENT BRISK NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH NOON TUESDAY FOR THE NEARSHORE MARINE AREA SOUTH OF NORTH POINT LIGHTHOUSE. WINDS AND WAVES WILL GRADUALLY SUBSIDE AS HIGH PRESSURE SLIDES OVER THE AREA. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jan 2, 10:30 AM CST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 AM CST MON JAN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM NON-TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
01/01/2012 M48 MPH SAUK WI ASOS
HIGHEST SUSTAINED WAS 33 MPH AT 838 AM
1123 AM NON-TSTM WND GST MILWAUKEE 43.03N 87.92W
01/01/2012 M45 MPH MILWAUKEE WI ASOS
HIGHEST SUSTAINED 31 MPH 1142 AM
1022 AM NON-TSTM WND GST MADISON TRUAX AIRPORT 43.14N 89.33W
01/01/2012 M36 MPH DANE WI ASOS
HIGHEST SUSTAINED 36 MPH AT 1024 AM
0905 AM NON-TSTM WND GST FOND DU LAC AIRPORT 43.77N 88.49W
01/01/2012 M43 MPH FOND DU LAC WI ASOS
HIGHEST SUSTAINED 31 MPH AT 0925 AM
0412 PM NON-TSTM WND GST SHEBOYGAN AIRPORT 43.77N 87.85W
01/01/2012 M40 MPH SHEBOYGAN WI ASOS
HIGHEST SUSTAINED 29 MPH AT 1211 PM
1153 AM NON-TSTM WND GST RACINE BATTEN AIRPORT 42.76N 87.81W
01/01/2012 M41 MPH RACINE WI ASOS
HIGHEST SUSTAINED 29 MPH AT 1154 AM
&&
SDAVISNearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.